Submit Manuscript  

Article Details


Sodium Valproate-induced Bilateral Pitting Pedal Edema – A Case Report

[ Vol. 13 , Issue. 2 ]

Author(s):

Radhika Panchal*, Dharamveer Chaudhary and Ashish Anovadiya   Pages 128 - 130 ( 3 )

Abstract:


Bilateral pitting edema is rare adverse drug reaction observed in the psychiatry department. Drug related pedal edema is most commonly seen with ACE inhibitors, non-steroidal antiinflammatory drug, and calcium channel blockers. But pitting edema with Sodium valproate is very rare. Here, we report two cases of Sodium valproate-induced bilateral pitting edema.

Keywords:

Pitting edema, sodium valproate, bipolar mood disorder, bilateral pitting, tablet risperidone, tablet lorazepam.

Affiliation:

Department of Pharmacology, Government Medical College and Sir Takhtsinhji General Hospital, Bhavnagar - 364001, Gujarat, Department of Psychiatry, Government Medical College and Sir Takhtsinhji General Hospital, Bhavnagar - 364001, Gujarat, Department of Pharmacology, Government Medical College and Sir Takhtsinhji General Hospital, Bhavnagar - 364001, Gujarat

Graphical Abstract:



Read Full-Text article